• up
    • 0
    • down
    • 0
    • 0
  • BigCactus's picture
  • REG
  • 39
  • ADHD medication and cabergoline

  • BigCactus   •   Thu, Feb 13th, '20 10:39   •   18 replies, 161 views

I use ritalin (methylphenidate) for my adhd, I have a history with cycling steroids like EQ (no more than 300mg), test (750mg max), masteron (50mg eod max) for about 3 years now. But I've never used deca for obvious reasons.

So I want to try some npp at 50mg eod, with 500mg test and 200mg EQ to begin with, just to see how I react.
If I get prolactin issues I plan on using 0.25mg caber e4d (to start with).

Now my question is, will cabergoline and my adhd meds interact and in what way?
From my understanding cabergoline is a dopamine agonist and my adhd med is a reuptake inhibitor.

Comments

  • johnmarshall12's picture
  • EXP
  • 783
 
  • johnmarshall12
  • 5 days ago

Drugs.com lists all drug interactions...check it out. BTW some of the doses you listed above need fixing.

  • BigCactus's picture
  • REG
  • 39
 

To be honest, I'm perfectly happy with the results I'm getting at those doses. Thanks for the input.

  • stairmaster's picture
  • EXP
  • 987
 
  • stairmaster
  • 5 days ago

first: do bloods
second: ask your doc

Like u wrote Cabergolin is a Dopamin-D2-Agonist , Methylp. is a Dopamin reuptake inhibitor but that doesn't mean that these two substances work against each other but you can get heavy sides like arrhythmic heart beat or very low bp.

  • BigCactus's picture
  • REG
  • 39
 

Exactly, this shit is nothing to play with. Will do.

  • Rustyhooker's picture
  • EXP
  • 3976
 
  • Rustyhooker
  • 5 days ago

You can google chemical interactions too. Blood test before you just start adding things in is right way

  • PEZ's picture
  • LVL3
  • 388
 
  • PEZ
  • 5 days ago

I’ve used both without any issues. In total, probably 12 months using both at the same time.

Didn’t read this well, I was using adderall not ritalin.

  • Manateeswimmer5678's picture
  • REG
  • 27
 
  • Manateeswimmer5678
  • 5 days ago

There will be no interaction between them as caber focuses on antagonizing D2 receptors and Ritalin prevents reuptake via NET and DAT. Both pathways influence dopamine release but in very different ways.

  • BigCactus's picture
  • REG
  • 39
 

Good stuff bro, do you know where I can find more info on this subject?

  • Manateeswimmer5678's picture
  • REG
  • 27
 

Hey BigCactus check out drug drug interactions and also the drug chemical profile page. There look at the mechanism of action subcategory and then check out the receptors associated with each. Good luck man!

  • NotNatural23's picture
  • LVL2
  • 113
 

Not trying to be a dick but I wouldn't tell anyone it is safe to mix 2 drugs that affect the brain unless your are a doctor. Scientist still don't know the exact way anti depressants work, how dopamine agonist work, or other meds. Let alone combining 2. I am not saying these 2 will cause harm or won't. I am just saying this to be on the safe side. Present him with the info and let him make his own decision. Caber most likely won't be necessary if estrogen is kept under control.

  • Manateeswimmer5678's picture
  • REG
  • 27
 

I understand that but do some research yourself on the drug interactions. It's a given to always consult your Doctor but drug drug interactions pages exist for a reason. Also without saying anymore, this field is my specialty. You list antidepressants, antidepressants are some of the nastiest drugs out there because they affect multiple pathways ie. SSRIs, SNRIs, muscarinic, cholinergic, alpha 1 pathways etc...

  • NotNatural23's picture
  • LVL2
  • 113
 

I know I take an antidepressant for nerve pain and depression. And the withdrawal s are terrible. I was making a statement that they don't know exactly how all these prescription drugs work on your brain and let alone if you combine them. Both the caber and Ritalin increase dopamine in the brain. One as a reuprake inhibitor and caber as an agonist. It is like all the older people with the polypharmacy going on. One drug may be safe but If combined with 1 , 2 , 3 others who knows. We are here to help at Eroids but at times it is better to just have someone ask there doctor if that doctor is good and competent.

  • Manateeswimmer5678's picture
  • REG
  • 27
 

I agree bro, eroids had been a great place for me to learn a lot. I'm sorry to hear about the antidepressants and hope you're feeling better man. Always agree with consulting the Doc.

  • plantguypete's picture
  • LVL1
  • 64
 
  • plantguypete
  • 5 days ago

You will likely only get anecdotal responses here, which are a start but not ideal. I would advise you ask your primary physician.

  • NotNatural23's picture
  • LVL2
  • 113
 
  • NotNatural23
  • 5 days ago

Research it or ask your doctor?

  • BigCactus's picture
  • REG
  • 39
 

It's a very specific situation, I've checked drug interactions etc but there was nothing on there about the interaction with MP. But yeah definitly going to ask my doctor then, I need to call him for some bloodwork anyway before I start with npp to make sure everything is dialed in.

  • NotNatural23's picture
  • LVL2
  • 113
 

Most likely there won't be alot of info our there though because most likely someone who is prescribed caber isn't going to be on ADHD meds. I would be more worried about the mental or physiological interaction more than anything. If I can find any in some of my books or online I will post. But from the little bit of knowledge I have, what might happen is you would experience an OVERDOSE OF TO much dopamine in your brain. Now don't take this as you can take it but there is always too much of a good thing. But like someone mentioned if you have a good relationship with doctor ask him or her.

  • Molinin302's picture
  • LVL1
  • 97
 

What ∆∆∆ said. I'd lean towards the Dr if you have a good relationship with him/her.